Open Access
Int. J. Simul. Multidisci. Des. Optim.
Volume 11, 2020
Article Number 17
Number of page(s) 7
Published online 10 August 2020
  1. M.A. Lopez, G. Still, Semi-infinite programming, Eur. J. Oper. Res. 180, 491–518 (2007) [CrossRef] [Google Scholar]
  2. T.D. Chuong, S.D. Kim, Nonsmooth semi-infinite multi-objective optimization problems, J. Optim. Theory Appl. 160, 748–762 (2014) [CrossRef] [Google Scholar]
  3. T. Emam, Optimality for E-[0,1] convex Multi-objective Programming, Filomat 31, 529–541 (2017) [CrossRef] [Google Scholar]
  4. N. Kanzi, Neccessary optimality conditions for nonsmooth semi-infinite programming problems, J. Global Optim. 49, 713–725 (2011) [CrossRef] [Google Scholar]
  5. N. Kanzi, S. Nobakhtian, Optimality conditions for nonsmooth semi-infinite programming, Optimization 53, 717–727 (2008) [Google Scholar]
  6. O.I. Kostyukova, T.V. Tchemisova, Sufficient optimality conditions for convex semi-infinite programming, Optim. Methods Softw. 25, 279–297 (2010) [CrossRef] [Google Scholar]
  7. S.K. Mishra, M. Jaiswal, H.A. Thi Le, Duality for nonsmooth semi-infinite programming problems, Optim. Lett. 6, 261–271 (2012) [CrossRef] [Google Scholar]
  8. T.Q. Son, J.J. Strodiot, V.H. Nguyen, ε-optimality and ε-Lagrangian duality for a nonconvex programming problem with an infinite number of constraints, J. Glob. Optim. 141, 389–409 (2009) [Google Scholar]
  9. T.Q. Son, D.S. Kim, ε-mixed type duality for nonconvex multi-objective programs with an infinite number of constraints, J. Glob. Optim. 57, 447–465 (2013) [CrossRef] [Google Scholar]
  10. E.A. Youness, T. Emam, Characterization of efficient solutions of multi-objective optimization problems involving semi-strongly and generalized semi-strongly E-convexity, Acta Math. Sci. 28, 7–16 (2008) [CrossRef] [Google Scholar]
  11. G. Caristi, M. Ferrara, A. Stefanescu, Semi-infinite multi-objective programming with generalized invexity, Math. Rep. 12, 217–233 (2010) [Google Scholar]
  12. N. Kanzi, S. Nobakhtian, Optimality conditions for nonsmooth semi-infinite multi-objective programming, Optim. Lett. 8, 1517–1528 (2014) [CrossRef] [Google Scholar]
  13. S.K. Mishra, M. Jaiswal, Optimality conditions and duality for nondifferential multi-objective semi-infinite programming, Viet. J. Math. 402&3, 331–343 (2012) [Google Scholar]
  14. V. Preda, E. Koller, Duality for a nondifferentiable programming problem with a square root term, Rev. Roum. Math. Pures Appl. 45, 873–882 (2000) [Google Scholar]
  15. B. Mond, M. Schechter, Nondifferentiable symmetric duality, Bull. Aust. Math. Soc. 53, 177–188 (1996) [CrossRef] [Google Scholar]
  16. I. Husain, Abha, Z. Jabeen, On nonlinear programming with support functions, J. Appl. Math. Comput. 10, 83–99 (2002) [CrossRef] [MathSciNet] [Google Scholar]
  17. T. Antczak, V. Singh, Optimality and duality for minmax fractional programming with support functions under B-(p, r) -Type I assumptions, Math. Comput. Model. 57, 1083–1100 (2013) [CrossRef] [Google Scholar]
  18. I. Husain, Z. Jabeen, On fraction programming containing support functions, J. Appl. Math. Comput. 18, 361–376 (2005) [CrossRef] [MathSciNet] [Google Scholar]
  19. D.S. Kim, K.D. Bae, Optimality conditions and duality for a class of nondifferentiable multi-objective programming problems', Taiwan. J. Math. 13, 789–804 (2009) [CrossRef] [Google Scholar]
  20. D.S. Kim, H.J. Lee, Optimality conditions and duality in non-smooth multi-objective programs, J. Inequal. Appl. (2010) doi:10.1155/2010/939537 [Google Scholar]
  21. E.A. Youness, E-convex sets, E-convex Functions and E-convex programming, J. Optim. Theory Appl. 102 (1999) [Google Scholar]
  22. E.A. Youness, Optimality criteria in E-convex programming, J. Chaos Solit. Fract. 12, 1737–1745 (2001) [CrossRef] [Google Scholar]
  23. V. Jeyakumar, X.Q. Yang, Convex composite multi-objective non-smooth programming, J. Math. Program. 59, 325–343 (1993) [CrossRef] [Google Scholar]
  24. F.H. Clarke, Optimization and Nonsmooth Analysis (Wiley-Interscience, New York, 1983) [Google Scholar]
  25. K.D. Bae, D.S. Kim, Optimality and duality theorems in nonsmooth multi-objective optimization, Fixed Point Theory Appl. 42 (2011) doi:10.1186/1687-1812-2011-42 [Google Scholar]
  26. S. Yadvendra, S.K. Mishra, K.K. Lai, Optimality and duality for nonsmooth semi-infinite multi-objective programming with support functions, Yugoslav J. Oper. Res. 27, 205–218 (2017) [CrossRef] [Google Scholar]
  27. M. Denault, J.L. Goffin, Variational inequalities with quadratic cuts, Gerad Technical Report G-98-69 (1998), 41 Pages. [Google Scholar]
  28. O. du Merle, J.L. Goffin, C. Trouiller, A Lagrangian Relaxation of the capacitate multi-item lot sizing problem solved with an interior point cutting plane algorithm, Logilab Technical Report 97.5, Department of Management Studies, University of Geneva, Switzerland, 1997 [Google Scholar]
  29. O. du Merle, P. Hanson, B. Jaumard, N. Maldenovic, An Interior Point Algorithm for Minimum Sum of Squares Clustering, Gerad Technical Report G-97-53. (1997), 28 Pages [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.